# SDR ASAA2022051538344

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 1,328 hours, 384 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE AT CRUISE RIGHT FMC FAILED AND VTK DISPLAYED. NORMAL OPERATION WAS RESTORED WITHOUT PILOT PILOT INTERVENTION BEFORE THE QRH WAS COMPLETED. GROUNDED - YES. FAULT CODES 31-01641 & 31-01642 "NOT ACTIVE" ON OMF FOR FREVIOUS FLT LEG PER ITEM B737-9 IFIM 31-65-00-810-A06 & 31-65-00-810-A07, PROBLEM DETERMINED TO BE INTERMITTENT, NO HISTORY 90 DAYS. NO OTHER FAULT AT PRESENT.
